Access count of this item: 81

Files in This Item:
File Description SizeFormat 
0209-7.pdf389.12 kBAdobe PDFView/Open
Title: $\mathbb{R}^n/\mathbb{Z}^n \times \mathbb{R}$での基本原理 (超函数と線型微分方程式 II)
Authors: 大島, 利雄  KAKEN_name
Author's alias: OSHIMA, TOSHIO
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 78
End page: 86
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.